Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Headache, leg pain, chills, sore throat, red dots of pallet, throat pain. Causes and treatment?

Hi, I have had these following symptoms, it started with a headache , ache in legs and the chills, then I woke up the next day with a sore throat and had red dots, like tiny cuts on the top of my pallet and I have pains in my throat mostly on the right side of my throat when I swallow foods and liquids, it is not a really severe pain but it hurts. Can anyone tell me what this is? a virus?
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern this might be allergic condition if I would be your doctor then I would treat this condition with the following medicines
1) Tab Levocetrizine 10 mg three times in day
2) Tab Acetaminophen three times in day
3) Povidone gargle
hope this information helps you, have good day.
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor